# SDR CA990927043

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 2840 · Fuel Indicating System
- Part: Transmitter
- Part number: 05235571
- Condition: Failed
- Location: Fuel Quantity
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INVESTIGATION OF FLUCTUATING/NO FUEL QUANTITY, INDICATIONS REVEALED A SHORTED VARIABLE RESISTOR INSIDE THE TRANSMITTER, CAUSED BY A SUBSTANDARD REPAIR, IN WHICH A SCREW, USED TO REPLACE A RIVET, INTERFERRED WITH THE WIPER ARM.
